RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2003, Volume 77, Issue 2, Pages 59–63 (Mi jetpl2709)  

This article is cited in 2 scientific papers (total in 2 papers)

FIELDS, PARTICLES, AND NUCLEI

Commutativity equations and dressing transformations

A. S. Loseva, I. V. Polyubinba

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center), Moscow
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We study dressing transformations that generate all solutions to Commutativity equations, and, after picking up special coordinates, all solutions to WDVV equations. We conjecture that the homological tensor product of solutions to Commutativity equations corresponds to the tensor product of matrixes of dressing transformation and check it in the first nontrivial case.

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2003, 77:2, 53–57

PACS: 11.25.Hf
Received: 19.12.2002
Language:

Citation: A. S. Losev, I. V. Polyubin, “Commutativity equations and dressing transformations”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:2 (2003), 59–63; JETP Letters, 77:2 (2003), 53–57

Citation in format AMSBIB
\Bibitem{LosPol03}
\by A.~S.~Losev, I.~V.~Polyubin
\paper Commutativity equations and dressing transformations
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2003
\vol 77
\issue 2
\pages 59--63
\mathnet{http://mi.mathnet.ru/jetpl2709}
\transl
\jour JETP Letters
\yr 2003
\vol 77
\issue 2
\pages 53--57
\crossref{https://doi.org/10.1134/1.1564219}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444486108}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2709
  • http://mi.mathnet.ru/eng/jetpl/v77/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 82:6 (2005), 335–342  mathnet  crossref  isi
    2. Prykarpatski A.K., J. Geom. Phys., 134 (2018), 77–83  crossref  mathscinet  zmath  isi  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:122
    Full text:28
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019